# SDR SWAA2021080318417

- Difficulty date: September 22, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 51,309 hours, 30,630 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT OFF FLOOR PANEL DAMAGED / R&R'D FWD CARGO PIT AFT FLOOR PANEL PER MM 25-52-10
